Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2020 | Journal Article | IST-REx-ID: 7666 | OA
H. Edelsbrunner and K. Ölsböck, “Tri-partitions and bases of an ordered complex,” Discrete and Computational Geometry, 2020.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
A. Brown and B. Wang, “Sheaf-theoretic stratification learning from geometric and topological perspectives,” Discrete & Computational Geometry, 2020.
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Z. Masárová, Reconfiguration problems. IST Austria, 2020.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of PL-approximations of isomanifolds,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164, p. 20:1-20:18.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7962 | OA
J. Pach, B. Reed, and Y. Yuditsky, “Almost all string graphs are intersection graphs of plane convex sets,” Discrete and Computational Geometry, vol. 63, no. 4, pp. 888–917, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8135
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, and P. Synak, “Radius functions on Poisson–Delaunay mosaics and related complexes experimentally,” in Topological Data Analysis, 2020, vol. 15, pp. 181–218.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 8163 | OA
G. Vegter and M. Wintraecken, “Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes,” Studia Scientiarum Mathematicarum Hungarica, vol. 57, no. 2, pp. 193–199.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4, pp. 865–878, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147, pp. 91–102, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6515 | OA
R. Dyer, G. Vegter, and M. Wintraecken, “Simplices modelled on spaces of constant curvature,” Journal of Computational Geometry , vol. 10, no. 1, pp. 223–256, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6608 | OA
H. Edelsbrunner and K. Ölsböck, “Holes and dependences in an ordered complex,” Computer Aided Geometric Design, vol. 73, pp. 1–15, 2019.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628 | OA
G. Vegter and M. Wintraecken, “The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds,” in The 31st Canadian Conference in Computational Geometry, Edmonton, Canada, 2019, pp. 275–279.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6634 | OA
A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, pp. 457–490, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6648 | OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Topological data analysis in information space,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 31:1-31:14.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671 | OA
J.-D. Boissonnat, A. Lieutier, and M. Wintraecken, “The reach, metric distortion, geodesic convexity and the variation of tangent spaces,” Journal of Applied and Computational Topology, vol. 3, no. 1–2, pp. 29–58, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6756 | OA
P. Pranav et al., “Unexpected topology of the temperature fluctuations in the cosmic microwave background,” Astronomy and Astrophysics, vol. 627, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6793 | OA
A. Akopyan and I. Izmestiev, “The Regge symmetry, confocal conics, and the Schläfli formula,” Bulletin of the London Mathematical Society, vol. 51, no. 5, pp. 765–775, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
A. Brown, “Arakawa-Suzuki functors for Whittaker modules,” Journal of Algebra, vol. 538, pp. 261–289, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989 | OA
O. Aichholzer et al., “Folding polyominoes with holes into a cube,” in Proceedings of the 31st Canadian Conference on Computational Geometry, Edmonton, Canada, 2019, pp. 164–170.
View | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7216
G. F. Osang, J. Cook, A. Fabrikant, and M. Gruteser, “LiveTraVeL: Real-time matching of transit vehicle trajectories to transit routes at scale,” in 2019 IEEE Intelligent Transportation Systems Conference, Auckland, New Zealand, 2019.
View | DOI
 
2019 | Preprint | IST-REx-ID: 7950 | OA
A. Biniaz et al., “Token swapping on trees,” arXiv:1903.06981. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 187 | OA
H. Edelsbrunner and G. F. Osang, “The multi-cover persistence of Euclidean balls,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 188 | OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Smallest enclosing spheres and Chernoff points in Bregman geometry,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 35:1-35:13.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 193 | OA
J. F. Alwen et al., “On the memory hardness of data independent password hashing functions,” in Proceedings of the 2018 on Asia Conference on Computer and Communication Security, Incheon, Republic of Korea, 2018, pp. 51–65.
View | DOI | Download Submitted Version (ext.)
 
2018 | Thesis | IST-REx-ID: 201 | OA
M. Iglesias Ham, Multiple covers with balls. IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458 | OA
A. Akopyan and A. Bobenko, “Incircular nets and confocal conics,” Transactions of the American Mathematical Society, vol. 370, no. 4, pp. 2825–2854, 2018.
View | DOI | Download Preprint (ext.)
 
2018 | Journal Article | IST-REx-ID: 530 | OA
H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls I: Inclusion–exclusion,” Computational Geometry: Theory and Applications, vol. 68, pp. 119–133, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58 | OA
A. Akopyan and E. Segal Halevi, “Counting blanks in polygonal arrangements,” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, pp. 2242–2257, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
H. Edelsbrunner and M. Iglesias Ham, “On the optimality of the FCC lattice for soft sphere packing,” SIAM J Discrete Math, vol. 32, no. 1, pp. 750–782, 2018.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 409 | OA
A. Akopyan, “On the number of non-hexagons in a planar tiling,” Comptes Rendus Mathematique, vol. 356, no. 4, pp. 412–414, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 692 | OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1, pp. 55–64, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87 | OA
H. Edelsbrunner and A. Nikitenko, “Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics,” Annals of Applied Probability, vol. 28, no. 5, pp. 3215–3238, 2018.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 106 | OA
A. Akopyan and A. Petrunin, “Long geodesics on convex surfaces,” Mathematical Intelligencer, vol. 40, no. 3, pp. 26–31, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4, pp. 1001–1009, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, 2018.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 75 | OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces.” arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 481 | OA
T. Biedl, S. Huber, and P. Palfrader, “Planar matchings for weighted straight skeletons,” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, pp. 211–229, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
K. Austin and Z. Virk, “Higson compactification and dimension raising,” Topology and its Applications, vol. 215, pp. 45–57, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Thesis | IST-REx-ID: 6287 | OA
A. Nikitenko, Discrete Morse theory for random complexes . IST Austria, 2017.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
H. Edelsbrunner and H. Wagner, “Topological data analysis with Bregman divergences,” presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia, 2017, vol. 77, pp. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 707 | OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4, pp. 690–693, 2017.
View | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 718 | OA
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3, pp. 745–767, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
Z. Virk and A. Zastrow, “A new topology on the universal path space,” Topology and its Applications, vol. 231, pp. 186–196, 2017.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833 | OA
T. Heiss and H. Wagner, “Streaming algorithm for Euler characteristic curves of multidimensional images,” presented at the CAIP: Computer Analysis of Images and Patterns, Ystad, Sweden, 2017, vol. 10424, pp. 397–409.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
M. Ethier, G. Jablonski, and M. Mrozek, “Finding eigenvalues of self-maps with the Kronecker canonical form,” in Special Sessions in Applications of Computer Algebra, Kalamata, Greece, 2017, vol. 198, pp. 119–136.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
H. Edelsbrunner and P. Koehl, “Computational topology for structural molecular biology,” in Handbook of Discrete and Computational Geometry, Third Edition, C. Toth, J. O’Rourke, and J. Goodman, Eds. CRC Press, 2017, pp. 1709–1735.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 909 | OA
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7, pp. 588–596, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
P. Pranav et al., “The topology of the cosmic web in terms of persistent Betti numbers,” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4, pp. 4281–4310, 2017.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications